# SDR AALA202508119737

- Difficulty date: August 5, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 42,601 hours, 17,533 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: Illuminated
- Location: Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THAT A FUEL LEFT TANK PUMP 1 LOW PRESSURE ECAM DISPLAYED DURING CRUISE, FLIGHT CREW TURNED OFF PUMP SWITCH PER ECAM SUPPLEMENTAL GUIDANCE.   (OPEN)
